# SDR IPXA2016091608324

- Difficulty date: September 9, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 14,031 hours, 8,779 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A57960000011
- Part serial: FH1298
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RIGHT WING INBD FLAP UPPER SKIN OTBD END PUNCTURED.  REPAIR IAW REO-G20256, REV A AS REQUIRED.
